IJPAM: Volume 84, No. 4 (2013)
GEOMETRIC APPROXIMATION BY 2-FUNCTIONS
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. In this paper, we improve a result of geometric approximation in  to be more appropriate for any q∈(0,1).
Received: November 9, 2012
AMS Subject Classification: 62E17, 60F05
Key Words and Phrases: geometric approximation, non-uniform bound, stein's method, w-functions
Download paper from here.
DOI: 10.12732/ijpam.v84i4.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395